# SDR UPS02238805

- Difficulty date: June 13, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI 1 INCH CRACK FOUND ON FWD DOOR AFT FRAME AT LOWER LATCH ROLLER TORQUE SHAFT CUTOUT.  CRACKING STOP DRILLED PREVIOUSLY.  DOOR FRAME REPAIRED IAW BOEING INSTRUCTION SRV-SNN-02-00135H 00100H.
